TitleIs long-term protection useful for the regeneration of disturbed plant communities in dry areas?
Publication TypeJournal Article
Year of Publication2017
AuthorsTarhouni, M, Ben Hmida, W, Belgacem, AOuled, Louhaichi, M, Neffati, M
JournalAfrican Journal of Ecology
Volume5511695255375675262246725348113132411924254047474161820520142062562
Issue4
Pagination509 - 517
Date PublishedJan-12-2017
URLhttp://doi.wiley.com/10.1111/aje.2017.55.issue-4http://doi.wiley.com/10.1111/aje.12381http://onlinelibrary.wiley.com/wol1/doi/10.1111/aje.12381/fullpdfhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2Faje.12381
DOI10.1111/aje.2017.55.issue-410.1111/aje.12381
Short TitleAfr. J. Ecol.